Migraines & Headaches Community
Topomax for migraines and mood disorder
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Topomax for migraines and mood disorder

I recently started having back of the head throbbing  headaches which my neurologist believes are migraines and prescribed Topomax (topamax) also for moods.    I am a little nervous in taking this drug because of all those side effects I have read.   I will start at 25mg. which is the lowest dosage.  Is it possible to get side effects even from the lowest dose?   I don't get the headaches everyday.  I also have started taking Remeron 15mg. for anxiety and depression.   Any advice would be greatly appreciated.  Thanks.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
hi,please relax,side effects are minimal at this dose,even upto 100mg daily dose the incidence of side effects is less.


Bye and take care!
Blank
Avatar_f_tn
Hi,

It is ok to take the medication on prescription by a certified neurologist.

The side effects are seen in only some individuals and are usually not seen at such low doses.

In any case, read about the side effects and keep a look out and inform your doctor if you notice anything abnormal.

It would be advisable to follow up with your doctor regularly.

Let us know how you are doing.

Hope this helps.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
144586_tn?1284669764
Blank
caregiver222
7530528_tn?1428275172
Blank
AKC_75
TX
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123
Avatar_n_tn
Blank
Paulma2010